# SDR QXEA2010012000047

- Difficulty date: January 16, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 6,720 hours, 7,267 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR1 AUX PUMP WOULD NOT TURN OFF AFTER T/O. RETURNED TO FIELD, LANDING UNEVENTFUL. PERFORMED OPS CHECK OF AUXILIARY PUMPS IAW AMM TASK 28-21-31-710-801,OPS CHECK GOOD.  IAW MX CONTROL REQUEST REPLACED 2800-K1 RELAY LOCATED IN FUEL TRANSFER RELAY RACK PANEL IAW AMM TASK 20-30-16-960-801, ALSO REPLACED NR 1 AUX PUSH BUTTON SWITCH IAW AMM TASK 31-10-01-000/400-802. PERFORMED OPS TEST OF THE AUXILIARY PUMPS IAW TASK 28-21-31-710-801, OPS CHECKS GOOD, NO DEFECTS NOTED.  REMOVED FUEL TRANSFER RELAY PANEL IAW AMM TASK 28-23-21-000-801, RE-SOLDERED WIRE TO DIODE 2800-CR2, RE-INSTALLED FUEL TRANSFER RELAY PANEL IAW AMM TASK 28-23-21-400-801, PERFORMED OPS CHECK OF THE FUEL TRANSFER SYS IAW AMM 28-23-00-710-801, OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
